# SDR UIEA2018030700349

- Difficulty date: March 8, 2018
- Submitted: March 9, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,105 hours, 19,588 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Pressure Switch
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CARGO FIRE BOTTLE DISCHARGE LIGHT ON,  INSPECTED THE BOTTLES 1, 2, AND 3, PRESSURE SWITCHES AND WIRING,   NO DEFECTS FOUND,  CLEANED CONNECTORS ON ALL 3 PRESSURE SWITCHES , PERFORMED CARGO FIRE BOTTLE PRESSURE SWITCH OPS TESTED IAW AMM 26-23-00,  SYSTEM CHECKED NORMAL.
